I agree with Mat. The nature of this question was asking what she should
do in this situtation. I believe she really would like to have the opinion
of an MD in this situtation and not a "Joe-blow's" suggestion. That's fine
to add your own suggestion based upon your own experience with your father,
however, in this specific situation I feel that is inappropriate based upon
what you actually wrote. When you start suggesting that complex drug
interactions and over prescription of the drugs could be leading to specific
difficulties in this specific case is when I start to have a problem. That
is completely inappropriate. You, nor we, do not know anything about this
specifics regarding this case of a transient ischemic attack.
There is too much diagnosis that people undertake in this newsgroup. I
don't know what it is about people who first of all are not trained in the
specifics of psychological assessment and behaviors, feel the desire to give
an "expert" opinion regarding someones behavior. Ironically, when it comes
to the inappropriate psychopathological assessment in this newsgroup it is
generally directed towards you. That is entirely inappropriate and is
actually quite appalling. Perhaps this is the problem with the internet.
"k p Collins" <kpaulc@[----------]earthlink.net> wrote in message
news:_Ro_b.18415$hm4.14160 at newsread3.news.atl.earthlink.net...
> You cut out why I answered the way I did.
>> I cared for my Father for 17 'years', and went
> through the same stuff multiple times.
>> Once, drugs, too-casually prescribed almost
> quickly-killed my Father. I had to carry him
> into his HMO in my arms, nearly-unconscious.
>> In another case, the interactions were much
> more slowly acting, but just as dangerous.
> When his Doctor would take no action [tell-
> ing me that, "He's just old."] My Father and I
> talked it over and worked it out, discontinuing
> certain of his meds, until he recovered. And
> he recovered robustly.
>> Another time, he was hospitalized while I
> was apart from him.
>> I arrived at the 'hospital' to find him in a
> fetal position, near Death, and no one
> on his staff even gave a damn.
>> "He has congestive heart failure."
>> They were just going to let him Die.
>> I got that sorted-out real-quick, and did
> what I could to make sure it'd =stay=
>> I clearly stated that the Patient should
> was in the best place - the Hospital. Then
> I gave the OP the benefit of my own
> experience - from what worked for 17
>> Medicine is what folks Expect that it Be.
>> I Expect it to Be in-Compliance with the
> Hippocratic Oath.
>> I stand on what =I've= posted.
>> [Observing that there's a =lot= of your
> sort of 'rewriting' of what it is that I've
> posted going-on these 'days'. Which is
>> K. P. Collins
>> "mat" <mats_trash at hotmail.com> wrote in message
> news:43525ce3.0402230633.316fb5df at posting.google.com...> > the fact that they're not
> > > giving him his normal meds probably means
> > > that they are trying to find a "baseline" - which
> > > is necessary, but inherently dangerous - >
> > It's not unlikely that what was occurring was a
> > > reaction to the drug s he was taking.
> > >
> > > Drugs are often 'prescribed' overly-casually, without
> > > proper pre-prescription analyses
> > KPC: When did you become a doctor and qualified to give this advice?
> > Its one think to impersonate a scientist, quite another to pretend to
> > know any medicine.
> > To the original poster: I wouldn't trust any advice you get on a
> > newsgroup, but the history does not sound like a drug interaction
> > (unlikely given sudden onset after a long period of time taking the
> > medication). It does sound more like a stroke - the initial CT
> > wouldn't have shown anything (it takes 12-24hrs for the most common
> > type of stroke to become apparent).
> > >> news:6d99d0e0.0402210406.16476211 at posting.google.com...> > > > [...]